Frequently bought with...
- Nasal Congestion
- Runny Nose
- Headache & Body Ache
- Sore Throat
- Sinus Pressure
Official Sponsor of Major League Baseball
Each tablet contains: Sodium 474 mg.
Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet.
Made in Mexico
Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor.
Children under 12 years: Do not use.
- Each tablet contains: sodium 474 mg
- Phenylketonurics: contains phenylalanine 8.4 mg per tablet
- Store at room temperature. Avoid excessive heat.
- Facial swelling
- Asthma (wheezing)
- Are age 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
Do not use to sedate children. Do not use
- If you are allergic to aspirin or any other pain reliever/fever reducer
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease) or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
- If you have ever had an allergic reaction to this product or any of its ingredients
- In children under 12 years of age
- Stomach bleeding warning applies to you
- You have a history of stomach problems, such as heartburn
- You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- You are taking a diuretic
- You have
- Thyroid disease
- Difficulty in urination due to enlargement of the prostate gland
- A breathing problem such as emphysema or chronic bronchitis
- A sodium-restricted diet
- Taking a prescription drug for
- Taking sedatives or tranquilizers
- Do not exceed recommended dosage
- Excitability may occur, especially in children
- You may get drowsy
- Avoid alcoholic drinks
- Alcohol, sedatives, and tranquilizers may increase drowsiness
- Be careful when driving a motor vehicle or operating machinery
- An allergic reaction occurs. Seek medical help right away
- You experience any of the following signs of stomach bleeding
- Feel faint
- Vomit blood
- Have bloody or black stools
- Have stomach pain that does not get better
- Pain or nasal congestion gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Ringing in the ears or loss of hearing occurs
- Nervousness, dizziness, or sleeplessness occurs
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Temporarily relieves these symptoms due to a cold: minor aches and pains; headache; runny nose; nasal and sinus congestion; sneezing; sore throat; temporarily reduces fever.
|Serving Size||1 Tablet|
|Serving Per Container||48|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.43
Product in inches (LxWxH): 3.9x 3.25x 4.5
Item Code: 339674